Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu. Aspirin tablets have a micro-thin coating making them easy to swallow.
Acetylsalicylic acid (ASA) 500 mg
Carnauba wax, corn starch, D&C Red #7, FD&C Blue #2, FB&C Red #40, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin.
ASA is one of the most frequent causes of accidental poisonings in toddlers and infants.
Tablets should be kept well out of the reach of children.
ASA should be administered cautiously to patients with:
- uncontrolled hypertension
- impaired hepatic, renal function or cardiovascular circulation (e.g. renal vascular disease,
congestive heart failure, volume depletion, major surgery, sepsis or major haemorrhagic
- a history of bleeding tendencies, significant anemia and/or hypothrombinemia
- concomitant treatment with anticoagulants (see “Drug Interactions”)
- concomitant treatment with NSAIDs, such as ibuprofen and naproxen in patients on an
ASA regimen (see “Drug Interactions”)
- Patients who are hypersensitive to ASA, salicylates, non-steroidal anti-inflammatory drugs
(NSAIDs), analgesics, antipyretics or other ingredients in the product or component of the
container. For a complete listing, see Dosage Forms, Composition and Packaging section
of the product monograph.
- Acute gastrointestinal ulcer
- History of gastrointestinal ulcers
- Hemorrhagic diathesis
- Active or Severe hepatic failure, renal failure, or congestive heart failure
- Patients with a history of asthma induced by the administration of salicylates or substances
with a similar action, notably NSAIDs
- Combination with methotrexate at doses of 15mg/week or more
- Last trimester of pregnancy
Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 8 tablets daily.